# SDR SWAA2022041883774

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD GALLEY DOOR CUTOUT CENTER SCUFF PLATE I/B SUPPORT AT RBL 58 BS 292+14; BS 292+18; BS 292+24; BS 292+28; BS 292+32. / [01] REMOVED CORROSION ON FWD GALLEY DOOR CUT OUT CENTER SCUFF PLATE I/B SUPPORT AT RBL58 BS292+18'' IAW SRM 51-10-02-0G-0; EVALUATED BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-2 PART 4.E(2) DETAIL D; MEASURES L=1.2'' X W= 1.0'' X D=0.018''ORIGINAL THICKNESS=0.090'' TOOL USED CALIPER ID: IS000887 S/N: 05946723 DUE:08/2022; DEPTH GAUGE ID:ATS400 S/N:UNK DUE:08/22;[02] VERIFIED CORRECTIVE ACTION #1 PARTIAL UPDATE STEPS 1-5;[03] REMOVED FWD GALLEY DOOR CUT OUT CENTER SCUFF PLATE I/B SUPPORT I.A.W SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW FWD GALLEY DOOR CUTOUT CENTER SCUFF PLATE I/B SUPPORT AT BS 294.5 - BS 328 RBL 58 WL 208 ;P/N:141A8312-5 IAW SRM 51-40-05-0G-0; DWG#141A8310. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4;[06] OK TO INSTALL;[07] INSTALLED NEW SUPPORT ANGLE AT FWD GALLEY DOOR CUTOUT CENTER SCUFF PLATE I/B SUPPORT AT RBL 58 PER SRM 51-40-02 AND DWG 141A8310;[08] VERIFIED CORRECTIVE ACTION 7 FASTENER INSTALLATION;[09] VERIFIED CORRECTIVE ACTION 7
